MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL

W. L. GORE & ASSOCIATES, INC. GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Model Number BXA093902A
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturer narrative: cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.Device available for evaluation: as it is not known which device, or if both became compressed, the following additional device is being investigated: bxa085902a.Sn: (b)(4).Udi: (b)(4).
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2020 a patient was undergoing treatment of a thoraco-abdominal aneurysm within the aaa17-01 tambe clinical study.Gore® viabahn® vbx balloon expandable endoprostheses were utilzed in the branch vessels.A gore® excluder® iliac branch endoprosthesis was used in the iliac artery region.On (b)(6) 2020 imaging revealed the following: the celiac artery side branch component is compressed as it passes between the sma side branch component and the aortic component.The celiac artery side branch component wraps 360 degrees around the sma side branch component.The patient is being monitored.
 
Additional Manufacturer Narrative
B.5.Updated.H.6.Results code 1: 213: a review of the manufacturing records for the devices verified the lots met all pre-release specifications.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2020 a patient was undergoing treatment of a thoraco-abdominal aneurysm within the aaa17-01 tambe clinical study.Gore® viabahn® vbx balloon expandable endoprostheses were utilzed in the branch vessels.A gore® excluder® iliac branch endoprosthesis was used in the iliac artery region.On (b)(6) 2020 imaging revealed the following: the celiac artery side branch component is compressed as it passes between the sma side branch component and the aortic component.The celiac artery side branch component wraps 360 degrees around the sma side branch component.Small amount of thrombus present in the lsa.Pedunculated lesion just proximal to the tambe aortic component within the aorta.Type ii endoleak with ima and lumbar artery involvement.The imaging finding was clarified further as follows: the ca and sma devices are wrapped around each other in the aorta before each reaches their respective vessels.

Brand Name
GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11448856
Report Number2017233-2021-01747
Device Sequence Number3243418
Product Code PRL
UDI-Device Identifier00733132637355
UDI-Public00733132637355
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2023
Device Model NumberBXA093902A
Device Catalogue NumberBXA093902A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/09/2021
Supplement Date Received by Manufacturer03/11/2021
Initial Report FDA Received Date03/09/2021
Supplement Report FDA Received Date03/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient Weight61